# SDR 2017FA0000306

- Difficulty date: July 12, 2017
- Submitted: August 2, 2017
- Operation: General aviation
- Aircraft: N225SL
- Make and model: Raythn C90GT
- Aircraft serial: BY41
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 100380006127
- Condition: Open
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUEL QUANTITY, 200 POUNDS LOWER THAN ACTUAL WHEN FUEL QUANTITY OVER 600 POUNDS.  AT LOWER QUANTITIES READS SOMEWHAT ACCURATE.  FOUND ALL PROBES AND INDICATOR OPERATING SATISFACTORY.  OPEN LEFT WING PANELS AND FOUND WIRING TO THE TWO WET WING PROBES INTERMITTENTLY OPEN.  FURTHER INVESTIGATION FOUND YELLOW WIRE CONNECTOR TERMINALS NOT CRIMPED TIGHT ENOUGH.  REPLACED HARNESS, INDICATOR NOW OPERATES NORMALLY.
